Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having marks, pimples on chin due to threading and waxing. Medication or cream for treatment?

hi, due to waxing and threading my chin area i have got marks there n permanent pimple type growths. it looks bad n sometimes pains also. n hairs coming from there are very sharp. they seem they wont heal. don t suggest me laser for hair removal , but suggest an ointment or medication which heals my affected area of my wounds. am scared it might not become cancerous, as though i keep my parlour visits minimum, but still inevitable sometimes.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  492
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi Dimpy,
From the description, I gather you primarily have two concerns
Waxing or threading induced folliculitis or perifolliculitis- it can be treated by application of flutibact cream twice in a day and tretinoin cream in night.
Hair growth- the hair growth over chin can be reduced by waxing followed by eflornithine cream application daily
Though you are reluctant about laser but it is the best treatment option in your case.
Hope that answers your query.
Take care
Answered: Thu, 28 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor